# SDR ASAA2016121519059

- Difficulty date: December 15, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 30,389 hours, 8,997 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Drain
- Part number: 346A28015
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DRAIN MAST CRACKED ON AFT EDGE. ACFT GROUNDED. VERIFIED 0.80 INCH CRACK W/ HFEC MM NDT- PART 6 51-0-0 NR 23. REMOVED APU DRAIN MAST IAW AMM 28-25-07-020-801. INSTALLED APU DRAIN MAST IAW AMM 28-25-07-420-801.
